Weed

A trending report on social media has it that a 24 year old final year student has died after taking alcohol, codeine, tramadol and cannabis at a party.


According to Twitter user @imperatorduduosa, ' he attended a party where he ingested an unknown quantity of liquor, codeine syrup, tramadol and marijuana. He ended up with bleeding from nostrils and mouth. And intractable seizures. He died in ICU"


Codiene


while reacting to the report, another twitter user with the handle @westcoastsuma who revealed herself as a pharm tech explained how the combination of the drugs was deadly.


She wrote ;


Two highly addictive opioids shouldn't be used at the same time, ever. The weed would only cause less oxygen to the brain depending on what it was rolled in if it was rolled. There's an unconfirmed amount of alcohol consumed. You can not drink alcohol while taking opioids(1)


Tramadol is also supposed to be taken with another prescribed pill to offset how intense of a pain reliever Tramadol is. Codeine isn't helpful for this. Opioids slow your heart down. Alcohol also does the same.


Tramadol has a side effect of nasal and oral bleeding. That's what a buffer is needed for this drug.

Download Now
  • Date: Mar 31, 2018

Honestly speaking, all this so called student killed themselves in over joyous of life.. for me is O PEE...
If possible they should die again, they should